# SDR DALA2025092607011

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Part number: 7821344
- Part serial: 4609
- Condition: Corroded
- Location: Zone 500 Flap
- Part time: 88,257 hours, 38,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND STRIPPING IN THREADS OF INBD BALLSCREW, OF INBOARD TRAILING EDGE FLAP, RH WING.   INBD BALLSCREW FROM INB MAIN FLAP AT RT WING WAS REMOVED PER AMDS 2751-2542, SERVICEABLE INB BALLSCREW WAS VERIFYED PER B757-200 AIPC 27-51-06-02 AND ARE INSTALL PER AMDS 2751-2542. (1218497)
